# SDR DALA2021031901595

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 67,625 hours, 25,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: KNUCLE KNOKER OPS NML NO DEFECTS NOTED PER B757 AMM 52-12
